# SDR SIMA201125501

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 22,910 hours, 19,446 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON FLIGHT 3405 THE CREW REPORTED, RECEIVED A LAV SMOKE INDICATION INFLIGHT.  THE CREW PULLED E11, E12 CIRCUIT BREAKERS PER PROCEDURE, NO INDICATION OF SMOKE OR FIRE WARNING.  THE CREW REPORTED THE MESSAGE SELF EXTINGUISHED AFTER A FEW MINUTES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LAVATORY SMOKE DETECTOR DIRTY, CLEANED IAW EMB AMM 26-14-01.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 26-14-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
